# SDR IPXA2019121650044

- Difficulty date: December 15, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 25,534 hours, 16,944 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N31401
- Condition: Damaged
- Location: Bs 1100-1120
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CFUSELAGE DAMAGE BETWEEN STA 1100 AND STA 1120 AT STRINGER 10LREPAIR ACCOMPLISHED PER UPS EO NO B757-5330-74594-A THIS REPAIR IS TIME LIMITED FOR DTA TO 50,000 TOTAL AIRCRAFT FLIGHT CYCLES ALSO REPAIRED PER EA 757-5300-27-A2391
